# SDR SWAA2023050118440

- Difficulty date: March 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....CABIN FLOOR INTER COSTAL @ STA 344 - STA 360; BL 0; WL 208.1 CRACKED. (18-067)<[01] INSTALLED CABIN FLOOR INTERCOSTAL AT STA 344 TO STA 360; BL 0; AS PER SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED CABIN FLOOR INTERCOSTAL @ STA 344 - STA 360; BL 0; AS PER SRM 51-40-02-0G-0 AND DWB 141A5400.;[03] VERIFIED REMOVE AND REPLACE INTERCOSTAL
